# SDR 07FDEA03052

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766445
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND EXISTING REPAIR ON FRAME 680 BETWEEN STR 22L AND 25L DID NOT CONFORM TO SRM 51-40-3.  REMOVED EXISTNG REPAIR, REMOVED EXISTING SLICE PLATE AT STR 25L.  FABICATED REPAIR AND INSTALLED REF SRM 51-40-3 AND FED EX EO NR 7-5310-113081 THIS IS CLASSIFIED AS A MAJOR REPAIR.
